Vol. 286, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 298: 1
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local symmetric square $L$-factors of representations of general linear groups

Shunsuke Yamana

Vol. 286 (2017), No. 1, 215–256

This paper develops a theory of local symmetric square L-factors of representations of general linear groups. We will prove a certain characterization of a pole of symmetric square L-factors of square-integrable representations, the uniqueness of certain trilinear forms and the nonexistence of Whittaker models of higher exceptional representations.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

symmetric square $L$-factors, exceptional representations, distinguished representations
Mathematical Subject Classification 2010
Primary: 11F66
Secondary: 11F70
Received: 30 April 2015
Revised: 3 September 2015
Accepted: 14 June 2016
Published: 9 December 2016
Shunsuke Yamana
Department of Mathematics
Kyoto University
Kitashirakawa Oiwake-cho
Kyoto 606-8502
Hakubi Center
Kyoto University
Kyoto 606-8501